Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/71334
標題: Bayesian estimation of the number of change points
作者: Lee, C.B.
關鍵字: change points;posterior distribution;partition models
Project: Statistica Sinica
期刊/報告no:: Statistica Sinica, Volume 8, Issue 3, Page(s) 923-939.
摘要: 
The problem of estimating the number of change points in a sequence of independent random variables is considered in a Bayesian framework. We find that, under mild assumptions and with respect to a suitable prior distribution, the posterior mode of the number of change points converges to the true number of change points in the frequentist sense. Furthermore, the posterior mode of the locations of the change points is shown to be within O-p(log n) of the true locations of the change points where n is the sample size. The prior distribution on the locations of the change points may be taken to be uniform. Finally, some simulated results are given, showing that the method works well in estimating the number of change points.
URI: http://hdl.handle.net/11455/71334
ISSN: 1017-0405
Appears in Collections:期刊論文

Show full item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.